CSN Login
Members Online: 5

CLL and Chemo regiment. Anyone know symptoms of medication?

Crinic_001
Posts: 2
Joined: May 2011

I was diagnosed with CLL about two years ago. Over the last couple years at 6 month intervals, my white count was going up about 15k each time. Just recently (last 6 months)with two check ups, my platelet count was dropping. My Oncologist recommended that I start Chemo.

My doc said the side effects of the particular medications I will take- both pill and infusion, that the side effects shouldn't be to sever. Slight fluey symptoms, mild fatigue and possibly an upset stomach. He also said that I don't need to worry about my hair falling out (not that I really care about that).

Then I go in for my training (never had Chemo before). The registered nurse-trainer went over a slew of information and then took a look at the medications I would be on... Her comments were not very comforting. She stated that likely I would lose my hair, have bouts of fatigue, upset stomach and would need to be very careful of not getting sick or infections.

I can't remember what the infusion medication is but the pills are:
Allopurinol and Fludarabine

Has anyone taken these and if so what symptoms did you experience?

PS I will get the info on my infusions tomorrow when doc is in.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network